Chinese Quarterly Journal of Mathematics ›› 2020, Vol. 35 ›› Issue (2): 179-185.doi: 10.13371/j.cnki.chin.q.j.m.2020.02.005
Previous Articles Next Articles
Received:
Online:
Published:
About author:
Supported by:
Abstract:
Let R be a prime ring with characteristic di®erent from two, d a derivation of R, L a noncentral Lie ideal of R, and a \in R. In the present paper it is showed that if
a(d(u^m)\pm u^m)^n=0
Key words: Derivation, Extended centroid, Lie ideal, Prime ring
CLC Number:
O153.3
HUANG Shu-liang. Left Annihilator of Power Values with Derivations on Lie Ideals in Prime Rings[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(2): 179-185.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/10.13371/j.cnki.chin.q.j.m.2020.02.005
https://sxjk.magtechjournal.com/EN/Y2020/V35/I2/179